advertisement
Question
Posted by: Hope* | 2008/06/29

Medication

Hi CS, hope you are feeling just a little better today.

I am taking the following medication, one of them, I think, is causing a rather bad skin reaction. Could that be a side effect of one of the following: Abilify, Zoloft, Rivotril and Lamictin?

Thanks for your help
take care
Hope*


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hmmm. Abilify can cause skin redness or rash ; Zoloft can cause skin reactions, including rash and itching ; so can Rivotril ; and so can Lamictin. If it is a "rather bad" skin reaction, because very occasionalylm one of these can become truly a major problem, best to call your doc as soon as possible, and ask him to see you and advise. He should be able to tell more by actually axamining the rash, and your history, and so on. It may be he may recommend switching to some alternative meds for a while till the rash clears up, all depending on his thorough analysis of the situation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement